# SDR UALA2009021700502

- Difficulty date: February 16, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 60,837 hours, 22,761 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001132
- Part serial: 64
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/E SLAT DISAGREE MSG.  RTFL.  INITIAL FINDINGS L/E & T/E WERE PHYSICALLY IN DISAGREEMENT  (CONFIGURATION) - FLAPS FULL UP & SLATS AT ABOUT 15.  FSEU1 FAULTED SLAT PDU & R SLAT TRANSMITTERS.  T/S REF MM 27-58-01 PG 501 & FOUND EXISTING SLAT PDU POSITION XMTR ANGLE READINGS ARE GOOD AT ALL FLAP HANDLE POSITIONS.  BIT FSEU BOXES & FOUND FSEU 1 FAIL BIT EVEN AFTER SWAPPING POSITIONS.  REPLACED FSEU 1 & RECHECK SLAT PDU TRANSMITTER ANGLES WITH INSP TIME PRESENT TO VERIFY ANGLE ACCURACY GOOD.  CYCLED FLAP HANDLE MANY TIMES THRU FULL TRAVEL AND NO MSG.
